# SDR MASA2014011020851

- Difficulty date: January 10, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 21,571 hours, 18,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT DIM AT R2 DOOR.
